Discussions that mention crestor

General Health board


Hi, I feel for you because I have very high cholesterol, had it all my life (genetic). I resisted taking the statins for a long time, then started taking them. First I took Pravachol, had no problems but it didn't lower it enough. Then I went on Crestor, which was horrible. Had a lot of muscle aches. Went off it. Dr. put me on Zetia, which is OK but doesn't lower it enough either. Now I'm on Tricor, I get some aches, but not too bad yet.

I find that it does take about 6-9 months, or up to a year, before these medicines start bothering me.

I do take CoQ10, I take the 150 and 1,000 mg. Vit. C and I also drink OJ and eat fruit and veggies. I also take multi-vitamin and Vit. E.

I have High blood pressure and arthritis in a lot of places, and I just had carpal tunnel surgery. So it's hard to tell if my aches and pains are from the statins or not. But the tingling, I'm not sure if that's from the statin. I had that in my fingers and arms from the carpal tunnel (I have it in both hands). Did they check you for that? I also have herniated discs in my cervical spine (neck).

Dr.'s never seem to check your meds for side effects. I always read the printout on the drugs and then bring it up with the doctor. And to answer your question, I think it takes about 3 week to recover from the statins, if this is your problem. It could be just a coincidence, too.

I wish you luck. Don't give up. I am presently trying to find out what is wrong with both my knees, which are killing me. It's always something. I know it's frustrating.